MAUDE Adverse Event Report: TELEFLEX MEDICAL VISISTAT 35W NON-STERILE; STAPLE, REMOVABLE (SKIN)

TELEFLEX MEDICAL VISISTAT 35W NON-STERILE; STAPLE, REMOVABLE (SKIN)
Model Number IPN028494
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/10/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn#(b)(4).The device has not been returned for investigation.Teleflex will continue to monitor and trend related events.
 
Event or Problem Description
It was reported that the charger of the stapler is blocked.The issue occurred at the start of the procedure; it was not pretested.Recurring problem.No injury was reported.
 
Additional Manufacturer Narrative
(b)(4).A visual, dimensional, or functional inspection of the product involved in the complaint could not be conducted since the product was not returned.P/n 528236 is not being manufactured currently, however, another part number from the same family was use for the verification of failure mode reported in the current manufacturing process and was conducted as follows: 13 staplers were taken from the current production from p/n 528335 deroyal surgimate 35r 24/ case lot# 73m2200360 the staplers were functionally inspected and issue reported misfire/jamming - other was not observed in the current manufacturing process, the staples were loaded and released correctly.The device history review for the product visistat 35w non-sterile lot# 73h2100464 investigation did not show issues related to the complaint.Corrective actions cannot be established since it is necessary to receive the physical sample to perform a proper investigation and confirm the alleged defect.At this time since the sample is not available it is not possible to determine the source of the defect reported.The customer complaint cannot be confirmed due the product sample is not available to perform a proper investigation and determine the root cause.If the alleged defect samples become available at a later date, this complaint will be updated accordingly.
 
Event or Problem Description

Brand Name
VISISTAT 35W NON-STERILE
Common Device Name
STAPLE, REMOVABLE (SKIN)
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
rancho el descanso
tecate 21478
MX   21478
Manufacturer Contact
effie jefferson
3015 carrington mill blvd
morrisville 27560
9194332672
MDR Report Key15865126
Report Number3003898360-2022-00759
Device Sequence Number6909580
Product Code QQS
UDI-Device Identifier34026704631798
UDI-Public34026704631798
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN028494
Device Catalogue Number528236
Device Lot Number73H2100464
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/10/2022
Supplement Date Received by Manufacturer01/09/2023
Initial Report FDA Received Date11/25/2022
Supplement Report FDA Received Date01/14/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/16/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NONE REPORTED; NONE REPORTED
Patient SexUnknown